Title

Zooplankton Densities In A Hydrilla Infested Lake

Authors

Authors

D. C. Schmitz;J. A. Osborne

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

Hydrobiologia

Keywords

Biology; Mathematical & Computational Biology; Statistics & Probability

Journal Title

Hydrobiologia

Volume

111

Issue/Number

132

Publication Date

1-1-1984

Document Type

Article

Language

English

First Page

127

Last Page

748

WOS Identifier

WOS:A1984SQ38000007

ISSN

0018-8158

Share

COinS